Disprin Direct Tablets

Disprin Direct Tablets

€4.00

No reward points for this product.

VAT included

For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.

 

Disprin Direct Tablets contain Aspirin which is a pain relief medication and reduces inflammation.

Size
24
Type of Product
Tablets
5000158063839

Each tablets contain aspirin (acetylsalicylic acid) 300mg. Other ingredients: glycine, maize starch, microcrystaline cellulose, purified talc, saccharin and lemon flavour 51124.

Adults and adolescence over 16 years take 1 - 2 tablets, then if necessary repeat the dose every 4 hours.

Payment

We accept all major credit cards including Visa and MasterCard. We do not store credit card details nor have access to your credit card information.

  • visa
  • mastercard
  • paypal

Security

Your payment information is processed securely. We use Secure Sockets Layer (SSL) technology to provide you with the safest, most secure shopping experience possible.

secure ssl transaction

Grade Comments (0)

Customers who bought this product also bought:

Testimonials

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.